ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Jagjit Singh

Email(s): jagjitsinghpatial@gmail.com

DOI: 10.5958/2231-3915.2016.00010.9   

Address: Dr. Jagjit Singh
Govt. College Bhoranj (Tarkwari), District Hamirpur (H.P.)
*Corresponding Author

Published In:   Volume - 6,      Issue - 2,     Year - 2016


ABSTRACT:
In this paper, an algebraic method has been given to find the inverse of a non- singular square matrix and on the basis of this method , a short cut to find inverse of a non- singular square matrix has been given. A method is given to solve a system of non- homogeneous linear equations in n unknowns by reducing it into system of non-homogeneous linear equations in n–1 unknowns.


Cite this article:
Jagjit Singh. Inverse of Matrices and Solution of Linear Equations. Int. J. Tech. 2016; 6(2): 63-70 doi: 10.5958/2231-3915.2016.00010.9


Recomonded Articles:

Author(s): G. C. Rana, Ramesh Chand, S. K. Kango

DOI: 10.5958/2231-3915.2016.00011.0         Access: Open Access Read More

Author(s): S. K. Kango, Sanjay Sharma, Kalpna Chadha

DOI: 10.5958/2231-3915.2016.00020.1         Access: Open Access Read More

Author(s): H.L. Sharma, Vijay Thakur

DOI: 10.5958/2231-3915.2016.00042.0         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Virender Singh

DOI: 10.5958/2231-3915.2016.00019.5         Access: Open Access Read More

Author(s): Veena Sharma, Abhilasha, Urvashi Gupta

DOI: 10.5958/2231-3915.2016.00040.7         Access: Open Access Read More

Author(s): Ajaib S. Banyal, Kamal Singh

DOI: 10.5958/2231-3915.2016.00041.9         Access: Open Access Read More

Author(s): Astha Sharma, S.P. Dubey

DOI:         Access: Open Access Read More

Author(s): Yamini Varma Nanagiri, Rohit Kumar Singh

DOI: 10.5958/2231-3915.2015.00043.7         Access: Open Access Read More

Author(s): N. Annapurna Devi, Ch.V.Subbara, S.J. Dharwal, M. Narasimha Rao

DOI:         Access: Open Access Read More

Author(s): Versha Yadav, Kapil K. Nagwanshi

DOI:         Access: Open Access Read More

Author(s): Apul Narayan Dev, Jnanjyoti Sarma

DOI:         Access: Open Access Read More

Author(s): Veena Sharma, Radhe Shyam, Sudrshna Sharma, Abhishek Sharma

DOI:         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags